Listing of information structures defined by fixed-point operators

  • C. Böhm
  • M. Dezani-Ciancaglini
  • S. Ronchi Della Rocca
Theorie De La Programmation Theory Of Programming
Part of the Lecture Notes in Computer Science book series (LNCS, volume 19)


First S-questionnaires are introduced as mechanical devices which permit the representation of recursively definable families of information structures by means of sets of sequences of non-negative integers. The subclass of L-questionnaires is then defined enabling: i) a bijection between such a family F and the set ℕ of non-negative integers ii) the construction of an operator admitting exactly the elements of F as its fixed-points. Two examples are treated extensively.


Terminal Node Listing Method Tree Domain Minimum Positive Integer Level Identifier 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Böhm — "Structure informative e loro trasformazioni", Atti del III Seminario sul Trattamento Automatico delle Informazioni, Istituto Matematico U. Dini, Firenze (1972), 1–37.Google Scholar
  2. [2]
    C. Böhm and S. Ronchi della Rocca — "Numbering methods of finite sets and multisets through trees", Communication of ACM Symposium, Venice (1972), 516–524.Google Scholar
  3. [3]
    C. Böhm and M. Dezani-Ciancaglini — "Listing the functional digraph structures", Proc. International Computing Symposium 1973, A. Günther ed., Amsterdam (1974), 33–39.Google Scholar
  4. [4]
    W. S. Brainerd — "Three Generating Regular Systems", Information and Control, vol. 14, n. 2, (1969), 217–231.Google Scholar
  5. [5]
    D.E. Knuth — "The Art of Computer Programming", Vol. 2, Seminumerical Algorithms, Addison-Wesley, Menlo Park (1971), 398–422.Google Scholar
  6. [6]
    C. Picard — "Théorie des questionnaires", Gauthier-Villars, Paris (1965), Ch. 5.Google Scholar
  7. [7]
    J.R.Shoenfield — "Degrees of Unsolvability", North-Holland Mathem. Studies 2, Amsterdam (1971), 1–11.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1974

Authors and Affiliations

  • C. Böhm
    • 1
  • M. Dezani-Ciancaglini
    • 1
  • S. Ronchi Della Rocca
    • 1
  1. 1.Istituto di Scienza dell'Informazione dell'Università di TorinoTorino

Personalised recommendations